# SDR DALA2021090905318

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION SPOT WAS FOUND ON FWD FACE AND INB'D FLANGE OF FR20 RH AT THE LEVEL OF Z-520. CORRECTIVE ACTION: CLEANED CORROSION PER SRM. CONTINUE ON MON. OK FOR SERVICE. (1941108)
